Posted by: K | 2009-04-28

Generally Feeling unwell

I am desperately in need of guidance. I have a constant runny tummy, every time I eat something it hardly stays in my body. I also have terrible heartburn which I am taking nexiam daily for, but this doesn' t really seem to relieve it much. I am always tired, when I wake in the morning I cant wait to go back to bed again. I also am diabetic and taking Glucophage for this.

Please advise on what I should do, I am getting desperate.

thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear K
Both Nexium and Glucophage can cause diarrhoea. If it is due to the Glucophage it may help to take it with meals. Try using Gaviscon for the heartburn, and ask your doctor to send you for a gastroscopy to see if you have a hernia. You should also ask your doctor to send a sample of the stool to the lab to exclude a parasite or bacterial infection
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: bibi | 2009-04-29

I too was feeling like this and it was noted that I had H.Pylori bacteria, my dr put me on medication for a while, havent had any for some time and the symtoms are back - obviously I will be going to see her again. Know the horrid feeling......

Reply to bibi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.